Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Singular cohomology of the analytic Milnor fiber, and mixed Hodge structure on the nearby cohomology


Author: Johannes Nicaise
Journal: J. Algebraic Geom. 20 (2011), 199-237
Published electronically: January 21, 2010
MathSciNet review: 2762990
Full-text PDF

Abstract | References | Additional Information

Abstract: We describe the homotopy type of the analytic Milnor fiber in terms of a strictly semi-stable model, and we show that its singular cohomology coincides with the weight zero part of the mixed Hodge structure on the nearby cohomology. We give a similar expression for Denef and Loeser's motivic Milnor fiber in terms of a strictly semi-stable model.


References [Enhancements On Off] (What's this?)


Additional Information

Johannes Nicaise
Affiliation: Université Lille 1, Laboratoire Painlevé, CNRS - UMR 8524, Cité Scientifique, 59655 Villeneuve d’Ascq Cédex, France
Address at time of publication: KULeuven, Department of Mathematics, Celestijnenlaan 200B, 3001 Heverlee, Belgium
Email: johannes.nicaise@math.univ-lille1.fr, johannes.nicaise@wis.kuleuven.be

DOI: http://dx.doi.org/10.1090/S1056-3911-10-00526-6
PII: S 1056-3911(10)00526-6
Received by editor(s): September 10, 2008
Received by editor(s) in revised form: January 21, 2009
Published electronically: January 21, 2010
Additional Notes: The research for this article was partially supported by ANR-06-BLAN-0183 and ANR-07-JCJC-0004


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
Comments: jag-query@ams.org
AMS Website